Title: Lagrangian submanifolds in complex projective space with parallel second fundamental form
Authors: Dillen, Franki *
Li, Haizhong *
Vrancken, Luc *
Wang, Xianfeng * # ×
Issue Date: 2012
Publisher: Pacific Journal of Mathematics
Series Title: Pacific Journal of Mathematics vol:255 issue:1 pages:79-115
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
110110-Dillen-v2.pdf Published 322KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science